MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES; CEMENTLESS ACETABULAR SHELL
Model Number 01.32.152DH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 march 2021: lot 162380: (b)(4) items manufactured and released on 31-may-2016.Expiration date: 2021-05-02.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event since 1-jan-2017.
 
Event or Problem Description
4 years and 8 months after primary the surgeon revised the acetuabular components and the ceramic head.The revision surgeon stated that the cup was too much anteverted.The surgery was completed successfully, acetabular components and head revised.

Brand Name
CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11587771
Report Number3005180920-2021-00258
Device Sequence Number17217657
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number162380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight186